zbMATH — the first resource for mathematics

Hodge numbers of hypersurfaces in \(\mathbb{P}^4\) with ordinary triple points. (English) Zbl 07362533
Summary: We give a formula for the Hodge numbers of a three-dimensional hypersurface in a weighted projective space with only ordinary triple points as singularities.
14J30 \(3\)-folds
14J17 Singularities of surfaces or higher-dimensional varieties
Full Text: DOI
[1] C. H. Clemens, Double solids. Adv. in Math. 47 (1983), 107-230. MR690465 Zbl 0509.14045 · Zbl 0509.14045
[2] S. Cynk, S. Rams, Defect via differential forms with logarithmic poles. Math. Nachr. 284 (2011), 2148-2158. MR2859755 Zbl 1239.14031 · Zbl 1239.14031
[3] I. Dolgachev, Weighted projective varieties. In: Group actions and vector fields (Vancouver, B. C., 1981), volume 956 of Lecture Notes in Math., 34-71, Springer 1982. MR704986 Zbl 0516.14014
[4] S. Endrass, U. Persson, J. Stevens, Surfaces with triple points. J. Algebraic Geom. 12 (2003), 367-404. MR1949649 Zbl 1097.14030 · Zbl 1097.14030
[5] H. Esnault, E. Viehweg, Lectures on vanishing theorems, volume 20 of DMV Seminar. Birkhäuser Verlag, Basel 1992. MR1193913 Zbl 0779.14003
[6] R. Kloosterman, S. Rams, Quintic threefolds with triple points. Preprint 2017, arXiv:1712.05710 [math.AG] · Zbl 07266073
[7] C. Peters, J. Steenbrink, Infinitesimal variations of Hodge structure and the generic Torelli problem for projective hypersurfaces (after Carlson, Donagi, Green, Griffiths, Harris). In: Classification of algebraic and analytic manifolds (Katata, 1982), 399-463, Birkhäuser Boston, Boston, MA 1983. MR728615 Zbl 0523.14009
[8] J. Stevens, Sextic surfaces with 10 triple points. In: Singularities and computer algebra, volume 324 of London Math. Soc. Lecture Note Ser., 315-331, Cambridge Univ. Press 2006. MR2228237 Zbl 1105.14052 · Zbl 1105.14052
[9] D. van Straten, A quintic hypersurface in ℙ^4 with 130 nodes. Topology 32 (1993), 857-864. MR1241876 Zbl 0801.14015 · Zbl 0801.14015
[10] A. N. Varchenko, Semicontinuity of the spectrum and an upper bound for the number of singular points of the projective hypersurface. Dokl. Akad. Nauk SSSR 270 (1983), 1294-1297. English translation: Soviet Math. Dokl. 27 (1983), no. 3, 735-739. MR712934 Zbl 0537.14003
[11] J. Werner, Kleine Auflösungen spezieller dreidimensionaler Varietäten, volume 186 of Bonner Mathematische Schriften. Universität Bonn, Mathematisches Institut, 1987. MR930270 Zbl 0657.14021 · Zbl 0657.14021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.